# SDR CA050223013

- Difficulty date: February 23, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Part number: D1822A
- Condition: Damaged
- Location: Ac Utility
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, EICAS MESSAGES AC BUSS 1 AND AC UTILITY BUSS 1 APPEARED SIMULTANEOUSLY WITH A CHATTERING NOISE WHICH COULD BE IDENTIFIED.  THE AIRCRAFT LANDED AS SCHEDULED.  INSPECTION BY MAINTENANCE REVEALED THAT: C/BS J4 CBP-1 AND 2 (AC UTIL CONT) AND C/B A2 CBP-1 WERE POPPED OUT.   THE AC UTILITY BUSS 1 CONTACTOR 1K4XD WAS ALMOST COMPLETELY MELTED.  THE PANEL ASSY, THE OTHER 3 RELAYS (K1XC, K2DB, K3DB) AS WELL AS SOME WIRES INCLUDING THE FEEDERS HAVE BEEN DAMAGED BY HEAT.  ALL DAMGED PART WILL BE REPLACED.
